MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ACHIEVE®; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. ACHIEVE®; INSTRUMENT, BIOPSY
Catalog Number A1411/B
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the physician found a defect in the spring and was unable to collect the sample.The procedure was completed with a new product.No patient injury or harm.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The sample was unable to collect a sample in a mode.The device failure mode was updated to have insufficient sampling.The root cause was not determined.A search of the complaint database was performed and seven similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
ACHIEVE®
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24698749
Report Number1721504-2026-00944
Device Sequence Number16068224
Product Code KNW
UDI-Device Identifier00884450443699
UDI-Public00884450443699
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA1411/B
Device Lot NumberI3129641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown